# SDR CA150610004

- Difficulty date: June 8, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 9,136 hours
- Engine: Lyc TIO540A2C
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0773450
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE ROLL OUT, IMMEDIATELY AFTER LANDING ON RUNWAY 30, LT MAIN TIRE BLEW.  TAXIED ACFT CLEAR OF RUNWAY & SHUTDOWN ON A3 TAXIWAY.  TOWED ACFT TO HANGAR.
